DocServer

On the steady-state flow of an incompressible fluid through a randomly perforated porous medium

Wright, Steve (1998) On the steady-state flow of an incompressible fluid through a randomly perforated porous medium. J. Differential Equations, 146 (2). pp. 261-286.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1114

Actions (login required)

View Item